# SDR FDEA201008092895

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00303
- Condition: Cracked
- Location: Bs 1781 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1781, STR 11R, FRAME FOUND CRACKED.  REPAIRED IAW SRM 53-30-00, FIG 5 (SHEET 1) VOL I, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110. INITIAL INSP TO BE CARRIED OUT ON 12,000 FLIGHT CYCLES AND REPETITIVE INSP ON 8,000 FLIGHT CYCLES.
